# SDR SWAA2013020812433

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 29,813 hours, 13,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 6556819
- Condition: Loose
- Location: Escape Rope
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SIDE EMERGENCY EXIT ROW DOOR ESCAPE ROPE COVER ASSY LOOSE.  RESECURED CAPTS SIDE EMERGENCY EXIT DOOR ESCAPE ROPE COVER ASSY.
